Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Headaches, clogged ear, watery eye, taken sinus medicine

Hi, I have been having headaches on the right side of my head that goes over the face, neck and right shoulder . My right ear seems to be clogged and right watery eye. This has been going on for a while now, been to my regular doctor who told me to take sinus medicine which helps but I would like to fix the issue. I should also say I was recently on antibiotics and that didn t seem to help.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi dear
Thanks for your query...
Please tell me
1]Did you have such episodes before too?
2]For how many days are you having these symptoms?
3]Are you having associated rise in temperature?
4]Did u do any CT scan of the sinuses which showed sinusitis ?

If you are having such episodes for multiple times then there is every reason to believe that you might be having Cluster headache.Cluster headache causes excruciating hemicranial pain in episodes.It is often associated with lacrimation,eye reddening,nasal stuffiness,ptosis, must get a check up from a neurologist or ENT specialist.If its cluster headache then drugs like Sumatriptan, Zolmitriptan along with 100% O2 will help in acute attack.For prophylaxis drugs like glucocorticoid, methisergide, prednisolone, ergotamine, lithium, verapamil are used.

But if its sinusitis as proved by CT scan of the sinus and clinical picture along with fever then you will need antibiotics like CoAmoxiclav and antiinflammatory & analgesics like paracetamol .Dont self medicate.Get a check up done from a specialist.

Inform here how you stay .
Take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor